# SDR FDEA202010072560

- Difficulty date: October 7, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 99,594 hours, 35,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: AJC7071
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUS ENGINE 2 AREA RT SIDE PANEL (364CR) HAS LIGHT SURFACE CORROSION AROUND HOLES ON A/C SIDE AND INSIDE PANEL, MARKED.  0005202341: ROLON, JUAN M - 19-OCT-2020 03:57.  CLEANED LIGHT (MILD) SURFACE CORROSION AROUND HOLES AT 364CR PANEL, INSIDE & A/C SIDE.  SRM 51-21-01 PARA 22, PG 17 VOL II 0000097632: WOYANSKY, WILLIAM P - 19-OCT-2020 13:14 INSPECTED.
